# SDR DXTA200802858

- Difficulty date: February 10, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N729QS
- Make and model: Gulstm 200
- Aircraft serial: 118
- Aircraft time: 2,184 hours, 1,356 cycles
- Engine: Pwc PW306A
- System (JASC): 2612 · Fire Detection
- Part: Fuse
- Part number: 312062
- Condition: Failed
- Location: Fire Detection
- Part time: 2,184 hours, 1,356 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

APU FIRE CAS MESSAGE ILLUMINATED ALONG WITH FIRE BELL ENROUTE AT FL380. RT FIRE BOTTLE WAS DISCHARGED INTO APU. FIRE INDICATION REMAINED ON, DIVERTED. AFTER SHUTTING DOWN AND EXITING AC, NO SMOKE, FLAMES OR SOOT WERE VISIBLE IN THE AREA OF THE APU BUT THE APU FIRE CAS MESSAGE PERSISTED. REPLACED FUSE P/N 312-062 IN APU FIRE WARNING SYS.  CONDUCTED FIRE WARNING TEST.  OPERATIONAL CHECKS GOOD.  IAW MM CH 26-10-25.  REPLACED FIRE EXTINGUISHER WITH A NEW UNIT.  INSTALLED 3 NEW SQUIBS.  OPS TEST GOOD.  MX IAW MM 26-20-05, 26-20-10, 26-10-25.
